ADVERTISEMENT

Q. I have stomach disturbance and raised bilirubin with normal LFT. What could it be?

Answered by
Dr. Hiren Patel
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 01, 2020

Hello doctor,

I am 36 years old. I am a vegetarian and I weigh about 79 kg. Before three years due to stomach disturbance, yellowish urine, pain and some popup and cracker sound in my legs knee joints, I visited a doctor and he suggests me lab test of liver function test and all reports in normal range except of sugar which was 138 at that time and gave me some medicines and referred to orthopedic for joint pain.

I have visited orthopedic specialist he took x-ray of both legs, knees, and tell that it is an early stage of osteoarthritis of knee and he suggested for MRI and I had done MRI. In the MRI report it is mentioned that left knee has affected with osteoarthritis. After that, he gave some medicines for 10 days and referred to a physiotherapist for exercise and weight loss. I have visited as he told and now I reduce my weight. Now there is very little pain in my left knee but now my other joints, hips joints, like left hand thumb finger and both hand knees has popup sound during movement. As I prefer stomach specialist consultation over orthopedic because I want to know the reason behind this situation, and still I have slight yellowish urine.

Kindly correlate all the reports related to the stomach, liver, arthritis and please diagnose my problem and suggest treatment for the same and suggest reports to do if needed.

#

Hello,

Welcome to icliniq.com.

I had gone through your all reports. (attachment removed to protect patient identity).

Nothing looks like alarming except slightly low vitamin D levels.

For yellow urine, I assure you it is totally insignificant as your all liver related test are normal including bilirubin level and fibroscan so do not go on chasing it I had seen doctor did all test which was very costly and not needed for your issues. So more doctor you go more test they will do.

Now coming to your popping sound from joints, let me tell you it has nothing to do with stomach related issues if you are thinking of gas from the stomach causing this then forget it as it is not the cause.

Poping most of the time is a normal phenomenon when cartilage or ligaments rub against bone. Some percentage of person have osteoarthritis which can lead to this but alarming poping is always with pain, swelling, redness, and deformity in walking. So chill I do not think you should worry about this thing unless the above symptoms present and at your age arthritis is very unlikely.

So my advice is to regularize your daily activities which include milk for vitamin D in your diet. Do exercise of any kind for 45 minutes daily. For stomach upset, you can use syrup Gaviscon two tablespoons whenever you get symptoms as it is safe and locally acting.

Do not do doctors shopping.

Thank you doctor,

As you suggest I will definitely follow the instruction my uric acid level is around 5.6 and I request you to give some more detailed reason for increasing level of bilirubin and I had always marked from last two years my bilirubin level always go out of range.

#

Hi,

Welcome back to icliniq.com.

Your liver functions are normal. Do not get too much depth into it. As your doctor had done almost all worlds investigation to find cause for high bilirubin unnecessarily emptied your pocket. Uric acid is also within the normal limits so chill and follow the above advice.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Do I need to take medicines for elevated bilirubin?

.. elevated unconjugated bilirubin and elevated total bilirubin (attachment removed to protect patient identity). But, your liver enzymes AST (aspartate transaminase) and ALT (alanine transaminase) are within normal limit. Bilirubin level increases d...   Read full

Getting stomach pain and cramps during masturbation. Is that normal?

.. understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination? ...   Read full

I have stomach pain below the breast on the left side. Please help.

.. suffering from constipation. Because of it, you have stomach pain below the breast on the left side with difficulty in depositing waste. When there is constipation, the waste does not get clear entirely from the bowel. This results in bowel enlarg...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.